Please use this identifier to cite or link to this item:
For citation please use:
Main Title: A mode I crack with multiple islands of ideal contact between the crack faces: An asymptotic model
Author(s): Argatov, Ivan
Type: Article
Abstract: The problem of a mode I crack having multiple contacts between the crack faces is considered. In the case of small contact islands of arbitrary shapes, which are arbitrarily located inside the crack, the first-order asymptotic model for the crack opening displacement is constructed using the method of matched asymptotic expansions. The case of a penny-shaped crack has been studied in detail. A scaling hypothesis for the compliance reduction factor is formulated.
Subject(s): mode I crack
multiple contacts
compliance contribution
crack opening displacement
penny-shaped crack
asymptotic model
Issue Date: 1-Aug-2021
Date Available: 14-Dec-2021
Language Code: en
DDC Class: 620 Ingenieurwissenschaften und zugeordnete Tätigkeiten
Journal Title: Mathematics and Mechanics of Solids
Publisher: SAGE
Volume: 26
Issue: 8
Publisher DOI: 10.1177/10812865211021456
Page Start: 1147
Page End: 1157
EISSN: 1741-3028
ISSN: 1081-2865
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
TU Affiliation(s): Fak. 5 Verkehrs- und Maschinensysteme » Inst. Mechanik » FG Systemdynamik und Reibungsphysik
Appears in Collections:Technische Universität Berlin » Publications

Files in This Item:
10.1177_10812865211021456.pdf   Until 2023-08-02

Format: Adobe PDF | Size: 429.66 kB
Download   Request a copy

Item Export Bar

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.